# SDR CALA2014061791299

- Difficulty date: June 17, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 68,483 hours, 25,432 cycles
- Engine: Iae V2527A5
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NW STEER FAULT DISPLAYED ON UPPER ECAM SCREEN.  CYCLED NOSE STEERING SWITCH ON FWD INSTRUMENT PANEL.  ACCOMPLISHED BITE OF BSCU 1 & 2 TEST PASSED NO FAULTS DISPLAYED.
